On the crossing number of complete graphs

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)165-176
JournalComputing <Wien>
Volume76
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

On the crossing number of complete graphs. / Aichholzer, Oswin; Aurenhammer, Franz; Krasser, Hannes.

In: Computing <Wien>, Vol. 76, 2006, p. 165-176.

Research output: Contribution to journalArticleResearchpeer-review

@article{5906c99a760c42f0a6b50a5b6c40ef9f,
title = "On the crossing number of complete graphs",
author = "Oswin Aichholzer and Franz Aurenhammer and Hannes Krasser",
year = "2006",
language = "English",
volume = "76",
pages = "165--176",
journal = "Computing <Wien>",
issn = "0010-485X",
publisher = "Springer Wien",

}

TY - JOUR

T1 - On the crossing number of complete graphs

AU - Aichholzer, Oswin

AU - Aurenhammer, Franz

AU - Krasser, Hannes

PY - 2006

Y1 - 2006

M3 - Article

VL - 76

SP - 165

EP - 176

JO - Computing <Wien>

JF - Computing <Wien>

SN - 0010-485X

ER -